Computing with rational symmetric functions and applications to invariant theory and PI-algebras

Boumova, S; Drensky, V; Genov, G; Koev, P

Risultato della ricerca: Article

Lingua originaleEnglish
pagine (da-a)137-158
Numero di pagine51
RivistaSERDICA MATHEMATICAL JOURNAL
Volume38, Numbers 1-3
Stato di pubblicazionePublished - 2012

Cita questo

Computing with rational symmetric functions and applications to invariant theory and PI-algebras. / Boumova, S; Drensky, V; Genov, G; Koev, P.

In: SERDICA MATHEMATICAL JOURNAL, Vol. 38, Numbers 1-3, 2012, pag. 137-158.

Risultato della ricerca: Article

Boumova, S; Drensky, V; Genov, G; Koev, P 2012, 'Computing with rational symmetric functions and applications to invariant theory and PI-algebras', SERDICA MATHEMATICAL JOURNAL, vol. 38, Numbers 1-3, pagg. 137-158.
Boumova, S; Drensky, V; Genov, G; Koev, P. / Computing with rational symmetric functions and applications to invariant theory and PI-algebras. In: SERDICA MATHEMATICAL JOURNAL. 2012 ; Vol. 38, Numbers 1-3. pagg. 137-158.
@article{29f1f8687a1249d39be7bb8177112a88,
title = "Computing with rational symmetric functions and applications to invariant theory and PI-algebras",
keywords = "Rational symmetric functions, classical invariant theory, algebras with polynomial identity, cocharacter sequence",
author = "{Boumova, S; Drensky, V; Genov, G; Koev, P} and Benanti, {Francesca Saviella}",
year = "2012",
language = "English",
volume = "38, Numbers 1-3",
pages = "137--158",
journal = "SERDICA MATHEMATICAL JOURNAL",
issn = "1310-6600",

}

TY - JOUR

T1 - Computing with rational symmetric functions and applications to invariant theory and PI-algebras

AU - Boumova, S; Drensky, V; Genov, G; Koev, P

AU - Benanti, Francesca Saviella

PY - 2012

Y1 - 2012

KW - Rational symmetric functions, classical invariant theory, algebras with polynomial identity, cocharacter sequence

UR - http://hdl.handle.net/10447/66231

M3 - Article

VL - 38, Numbers 1-3

SP - 137

EP - 158

JO - SERDICA MATHEMATICAL JOURNAL

JF - SERDICA MATHEMATICAL JOURNAL

SN - 1310-6600

ER -